# SDR A6WA202409108807

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 43,532 hours, 42,411 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Failed
- Location: Fairing
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING CLIMB ABOVE 10K AND SPEED  268KTS A/C BUFFETS. WAS NOT FELT IN YOKE, AP WAS DISENGAGED. BUFFETING NOT PRESENT ABOVE 270KTS AND BELOW 265KTS. FLIGHT CONTROLS OPERATE NORMALLY WHEN BUFFETING OCCURS. BUFFETING OCCURS AT APPROX 2* NOSE UP AND 2* NOSE DOWN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND IMPROPER CURED SEALANT ON FAIRING 193AB, RESEALED PNL 193AB IAW AMM 51-23 AS REQUIRED
